# SDR ABXA030184

- Difficulty date: March 16, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 40,254 hours, 36,237 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR FEEDER WIRE DAMAGE, CAUSED SHORT CIRCUIT TO GROUND, RESULTING ARCHING TO WIRE AND CLAMP AT STA 1788 RIGHT.  REPLACED THE FEEDER WIRE FROM THE NEARBY SPLICE TO APU SHROUD CONNECTOR D 4016J, AND CLAMP.  OPS CHECKED GOOD IAW B767 MM.
